# SDR 0104635644

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 19,860 hours, 8,057 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 1772
- Condition: Defective
- Location: Fwd Cargo
- Part time: 41,917 hours, 17,581 cycles
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

Enroute after an attempt to adjust inflight deck temperature using alternate procedures specified in the COM, smoke was detected in the cabin. The procedure was terminated (trim air was turned on again) and the smoke dissipated. Maintenance replaced the Flight Compartment Trim Air Modulating Valve with a serviceable unit. System tests were satisfactory.
